# SDR CA021217003

- Difficulty date: December 15, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 1,571 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 2056000902
- Condition: Broken
- Location: Canopy
- Component: Canopy, Diamon
- Component part number: 2056501100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT SIDE CANOPY SPRING FAILED AT THE LOWER ATTACH POINT. THIS TYPE OF FAILURE HAS BEEN ROUTINELY OCCURING AROUND 800-1000 HOURS OPERATION.
